# SDR COEA2023050302913

- Difficulty date: March 27, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 28,786 hours, 37,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB06
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 242864 NR 100003 HEAVY CHECK  COE/MAJOR REPAIR: INTERNAL FUSELAGE, FRAMES 27-28 R/H LONGITUDINAL FLOORBEAM IS CRACKED. CORRECTIVE ACTION: REPLACED FLOORBEAM IAW E.O. 5315-01.
